Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taken Primolut to postpone periods. Became pregnant. Abortion suggested. What do you suggest?

my wife was due for periods of 15th last month and she has taken primoult N tablets for 6 days,b coz of a trip.After that she didn t get periods,we have done pregancy test and it was of the doctors has suggested to take abortion as the pregancy may be caused due to more intake of that tablets.what do you suggest
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.

Pregnancy will not occur due to intake of tablets.
Sometimes urine pregnancy test kits can give false positive results, so you first confirm the pregnancy by blood test or by ultrasound.
Primoult N belongs to category X drugs in pregnancy according to FDA. So there is possibility of fetal abnormality.
So if you want to continue the pregnancy take regular antenatal checkups and ultrasound examinations, so that any possible abnormality can be detected at the earliest and treatment can be taken accordingly.
Take care.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor